# SDR AALA202106079020

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 55,405 hours, 23,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH AFT OVERWING EXIT LWR RECTANGULAR EMERGENCY LIGHT INOPERATIVE. SECURED CONNECTOR IAW B737NG AMM 33-51-04-960-802, OPS CHECK GOOD.
